The Dirichlet boundary value problem for the system uxi-xj=0, j≠i.
Collectanea mathematica, Tome 29 (1978) no. 3
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{CLTM_1978_1978_1_a17,
author = {Abdul-Latif, Ali I.},
title = {The {Dirichlet} boundary value problem for the system uxi-xj=0, j\ensuremath{\neq}i.},
journal = {Collectanea mathematica},
pages = {211-216},
year = {1978},
volume = {29},
number = {3},
zbl = {0448.35084},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CLTM_1978_1978_1_a17/}
}
Abdul-Latif, Ali I. The Dirichlet boundary value problem for the system uxi-xj=0, j≠i.. Collectanea mathematica, Tome 29 (1978) no. 3. http://geodesic.mathdoc.fr/item/CLTM_1978_1978_1_a17/